# SDR YENA2020120800567

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 70,038 hours, 25,250 cycles
- Engine: Iae V2527A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 921759
- Part serial: T11252
- Condition: Failed
- Location: Nr 2 Fuel Flow
- Part time: 28,388 hours, 10,305 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1421, PHL-SJU.  RETURNED TO FIELD.  FUEL FLOW FLUCTUATION.  R & R NR 2 ENGINE FUEL FLOW TRANSMITTER, REF AMM 73-31-17.  OPERATIONS CHECK OK.
